# SDR USAASB97045

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND A PORTION OF THE FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AND THE MAIN ENTRY DOOR ESCAPE SLIDE LIGHT INOPERABLE.  MAINTENANCE REPLACED BULBS IN THE FLOOR PROXIMITY LIGHTS AND REPLACED M1132 BATTERY POWER SUPPLY.  OPS CHECK GOOD.  (X)
